cardiologist-icon
Chest tightening
I have been having hpylori bacteria infection and taking Sompraz hp tablet and I am feeling chest tightening while sleeping and sometimes even when I'm awake. Some discomfort in chest. Is it due to the side effects or it is related to heart? Pls advise
34 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please do one Ecg
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No it is not related to heart, it is due to gastritis you are having
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.